MAUDE Adverse Event Report: MDT Powered Surgical Solutions ENT MR8; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I

MDT Powered Surgical Solutions ENT MR8; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Model Number 1847ATTSS
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information regarding a repair request, and no alleged product deficiencies were reported.At the time of report there was no patient impact.Additional information was received stating that detached distal bearings were found during evaluation.
 
Additional Manufacturer Narrative
B3: date of incident or estimated date of incident was not provided to the manufacturer.Event notified date used as date of incident until further information is obtained.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.H3: product analysis: evaluation of the device determined that the distal bearing was detached.The likely cause of failure couldn't be able to determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENT MR8
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) I
Manufacturer (Section D)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT Powered Surgical Solutions
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50429482
Report Number1625507-2026-07572
Device Sequence Number10475556
Product Code ERL
UDI-Device Identifier00763000356965
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1847ATTSS
Device Catalogue Number1847ATTSS
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown